# SDR TRAX200600247

- Difficulty date: May 21, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 19,972 hours, 17,420 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN (FALSE FIRE WARNING, NO EMERGENCY DECLARED)
